Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 8 of 14 found articles
 
 
  On the product system of a completely positive semigroup
 
 
Title: On the product system of a completely positive semigroup
Author: Markiewicz, Daniel
Appeared in: Journal of functional analysis
Paging: Volume 200 (2003) nr. 1 pages 44 p.
Year: 2003
Contents:
Publisher: Elsevier Science (USA)
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 8 of 14 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands